Arkiv för Matematik

Volume 56 (2018)

Number 2

Equivalence of sparse and Carleson coefficients for general sets

Pages: 333 – 339

DOI: http://dx.doi.org/10.4310/ARKIV.2018.v56.n2.a8

Author

Timo S. Hänninen (Department of Mathematics and Statistics, University of Helsinki, Finland)

Abstract

We show that sparse and Carleson coefficients are equivalent for every countable collection of Borel sets and hence, in particular, for dyadic rectangles, the case relevant to the theory of bi-parameter singular integrals.

The key observation is that a dual refomulation by I. E. Verbitsky for Carleson coefficients over dyadic cubes holds also for Carleson coefficients over general sets.

Keywords

Carleson coefficients, sparse coefficients

Full Text (PDF format)

The author is supported by the Academy of Finland through funding of his postdoctoral researcher post (Funding Decision No 297929). He is a member of the Finnish Centre of Excellence in Analysis and Dynamics Research.

Received 9 October 2017